# SDR AALA201805149001

- Difficulty date: May 12, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 44,120 hours, 10,445 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1834
- Condition: Binding
- Location: R1 Door
- Part time: 15,503 hours, 3,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. R1 SLIDE GIRT FOLD SEEMS TO MAKE DOOR A BIT DIFFICULT TO OPEN. REPLACED R1 ESCAPE SLIDE.
